# SDR AALA202410289683

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 13,233 hours, 3,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER\ACCUMULATOR REQUIRES SERVICING. RIGHT HAND AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER\ACCUMULATOR SERVICED.
